On pairwise paracompactness

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)281-285
JournalThe journal of the Australian Mathematical Society / A
Volume53
Publication statusPublished - 1992

Cite this

On pairwise paracompactness. / Ganster, Maximilian; Reilly, I.

In: The journal of the Australian Mathematical Society / A, Vol. 53, 1992, p. 281-285.

Research output: Contribution to journalArticleResearchpeer-review

@article{df43eaf9561145adb1892fabc7cb2a8d,
title = "On pairwise paracompactness",
author = "Maximilian Ganster and I. Reilly",
year = "1992",
language = "English",
volume = "53",
pages = "281--285",
journal = "The journal of the Australian Mathematical Society / A",
issn = "0263-6115",
publisher = "Australian Mathematical Society",

}

TY - JOUR

T1 - On pairwise paracompactness

AU - Ganster, Maximilian

AU - Reilly, I.

PY - 1992

Y1 - 1992

M3 - Article

VL - 53

SP - 281

EP - 285

JO - The journal of the Australian Mathematical Society / A

JF - The journal of the Australian Mathematical Society / A

SN - 0263-6115

ER -